# SDR CA081119004

- Difficulty date: November 18, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 70,327 hours
- Engine: Pwa JT8D9A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: MS391130Z
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ENROUTE, SYS A HYD QTY DROPPED TO ZERO.  MX FOUND OTBD FLAP HYD MOTOR FAILED.  MOTOR REPLACED AND SYS CHECKED SERVICABLE.
